Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 162, NWS State College, PA

August 9, 2008McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 9, 2008, 7:44 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2008, 7:44 PM EDT (23:44 UTC)
Expired
Aug 9, 2008, 8:19 PM EDT
In force
35 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 113 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 092344
SVRCTP
PAC083-123-100045-
/O.NEW.KCTP.SV.W.0162.080809T2344Z-080810T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 PM EDT SAT AUG 9 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 845 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHEFFIELD...OR 11 MILES SOUTH OF WARREN...AND MOVING NORTHEAST AT
  23 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUDLOW AND KINZUA DAM AROUND 755 PM EDT...
  WETMORE AND KANE AROUND 805 PM EDT...
  KANE AROUND 810 PM EDT...
  WESTLINE AROUND 820 PM EDT...
  MARSHBURG AROUND 825 PM EDT...
  CYCLONE AND KINZUA BRIDGE STATE PARK AROUND 845 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4173 7836 4162 7895 4162 7897 4162 7898
      4162 7913 4176 7920 4201 7863 4200 7855
TIME...MOT...LOC 2344Z 247DEG 20KT 4171 7903

$$

FORECASTER: KF
2 follow-up statements
000 
WWUS51 KCTP 100008
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 PM EDT SAT AUG 9 2008

PAC083-123-100045-
/O.CON.KCTP.SV.W.0162.000000T0000Z-080810T0045Z/
MCKEAN PA-WARREN PA-
806 PM EDT SAT AUG 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EAST CENTRAL WARREN AND WESTERN MCKEAN COUNTIES...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM LOCATED NEAR LUDLOW...OR 8 MILES NORTHWEST OF 
KANE...MOVING NORTHEAST AT 23 MPH. THIS STORM ALREADY PRODUCED HAIL 
OVER SOUTHERN WARREN COUNTY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTLINE AND MARSHBURG AROUND 825 PM EDT...
  MOUNT JEWETT AROUND 830 PM EDT...
  LEWIS RUN AND KINZUA BRIDGE STATE PARK AROUND 840 PM EDT...
  CYCLONE...REW AND SMETHPORT AROUND 845 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4190 7848 4189 7847 4188 7847 4187 7845
      4177 7840 4164 7894 4180 7904 4199 7854
TIME...MOT...LOC 0006Z 247DEG 20KT 4176 7888

$$

FORECASTER: KF
000 
WWUS51 KCTP 100019
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 PM EDT SAT AUG 9 2008

PAC083-123-100030-
/O.CAN.KCTP.SV.W.0162.000000T0000Z-080810T0045Z/
MCKEAN PA-WARREN PA-
820 PM EDT SAT AUG 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN AND
WESTERN MCKEAN COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4190 7848 4189 7847 4188 7847 4187 7845
      4177 7840 4164 7894 4180 7904 4199 7854
TIME...MOT...LOC 0020Z 247DEG 20KT 4179 7878

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:59 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Aug 9, 3:59 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT AUG 9 2008

.SYNOPSIS...
A TROUGH OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL CONTINUE TO
MOVE INTO SOUTHERN ONTARIO AND QUEBEC THROUGH THE UPCOMING WEEK. A
STRONG DISTURBANCE WILL MOVE SOUTHEAST ACROSS PENNSYLVANIA ON
SUNDAY...PRECEDED AND ACCOMPANIED BY NUMEROUS SHOWERS AND
THUNDERSTORMS. THE SHOWERS AND THUNDERSTORMS WILL DIMINISH LATER
SUNDAY AFTER SUNSET FOLLOWED BY DRIER CONDITIONS WITH
TEMPERATURES SEVERAL DEGREES BELOW NORMAL FOR MONDAY THROUGH
WEDNESDAY. ANOTHER SPOKE OF ENERGY ALOFT...PIVOTING AROUND THE
UPPER LOW...WILL BRING ANOTHER CHANCE FOR MAINLY AFTERNOON SHOWERS
AND THUNDERSTORMS THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A MEAN...NORTHERLY FLOW IN THE 925-850 HPA LAYER WAS ADVECTING
SOME LIMITED LAKE ONTARIO MOISTURE...AND SCT-BKN STRATO CU INTO
THE NRN PENN COUNTIES EARLY THIS MORNING. HOWEVER...THIS MOISTURE
WILL DO LITTLE TO HELP DEVELOP SHOWERS AND THUNDERSTORMS. MOST
CLOUDS THROUGHOUT THE COMMONWEALTH LOOKED MORE STRATUS LIKE AND
HAD LITTLE VERTICAL GROWTH. IR SATELLITE IMAGE SHOWES NO CLOUDS
WITH COLD ENOUGH TOPS TO BREAK INTO THE COLOR RANGE...EXCEPT FOR
THOSE ASSOCIATED WITH THE LOW PRESSURE NORTH OF THE GREAT LAKES.

OTHERWISE...A VERY PLEASANT DAY TODAY...SANDWICHED BETWEEN
UNSETTLED WEATHER THANKS TO THE STUBBORN UPPER LOW/ANOMALOUSLY
COLD (-2 TO -3 ST DEVIATION) 700/500 HPA TEMPS. HIGHS TODAY WITH A
RELATIVELY LIGHT WESTERLY BREEZE WILL BE IN THE LOWER TO MID 70S
ACROSS THE NORTHERN MTNS...75 TO 80 ACROSS THE CENTRAL RIDGE AND
VALLEY REGION...AND JUST A TAD ABOVE 80 ACROSS THE LOWER
SUSQUEHANNA RIVER VALLEY. THESE TEMPS WILL STILL BE ABOUT 4-5F
BELOW NORMAL.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
UPPER LVL LO...CURRENTLY JUST SOUTH OF JAMES BAY/CANADA...WILL
MOVE SSE OVR THE NEXT 36 HRS...PUSHING A COLD FRONT THRU THE GRT
LKS LATE SATURDAY. INCREASING LAPSE RTS...COMBINED WITH LARGE
SCALE LIFT (CENTERED WITHIN THE I300-310K THETA CHANNEL) AHEAD OF
THIS FEATURE...WILL RESULT IN A HIGH PROBABILITY OF SHWRS/TSTMS
OVR THE NW MTNS TONIGHT....SPREADING INTO THE CENTRAL ZONES AFTER
MIDNIGHT. THE ENTIRE NIGHT SHOULD STAY RAIN-FREE ACROSS THE
SOUTHEAST 1/3 OF PENN WITH JUST LATE NIGHT CIRRUS OR MID LEVEL
CLOUDS INCREASING FROM THE NW.

OUR NW ZONES COULD BE PLACED UNDER THE GUN FOR SVR BETWEEN 02Z-07Z
AS A BELT OF STRONGER LLVL INSTABILITY AND DEEP LARGE SCALE LIFT/UPPER
DIVERGENCE MOVES OVER THAT AREA JUST AHEAD OF THE SFC CFRONT. THIS
AREA WILL BE AT THE SE EDGE OF SPCS DAY 1...COMPACT SLIGHT RISK
AREA.

LOWS TONIGHT WILL BE MAINLY IN THE 50S...BUT COULD DIP INTO THE
U40S FOR A FEW HOURS ACROSS THE CENTRAL AND NRN MTNS SHOULD THE
INCREASE IN HIGH CLOUDS (BLOWING SE OFF UPSTREAM TSRA) BE DELAYED
BY 2-4 HOURS.

THE LEFT EXIT REGION OF A POTENT 80 KT UPPER JET WILL SLIDE ACROSS
SOUTHERN PENN...TOWARD THE MID ATLANTIC COAST SUNDAY
AFTERNOON/EVENING...WHILE A SEPARATE AND SLIGHTLY WEAKER UPR
SPREED MAXS MOVES JUST SOUTH OF THE MID/UPPER LOW PROGGED TO BE
CENTERED ACROSS WRN NEW YORK LATE SUNDAY.

THE PRIMARY DEEP LIFT/UPPER DIVERGENCE...AND MIXED LAYER
INSTABILITY/SHEAR AXIS WILL SHIFT TO EASTERN PA BY SUNDAY
AFTN...AS COLD FRONT SWINGS THRU THE STATE. 03Z SREF SHOWS A 40-60
PERCENT PROBABILITY OF CAPE EXCEEDING 1000 J/KG ACROSS OUR SE
ZONES AND ECENT PENN MTNS SUNDAY AFTERNOON...ON THE WESTERN EDGE
OF STRONGEST ISENT LIFT AND 925-850 HPA SOUTH SOUTHWEST WIND MAX
OF 25-30KT.

UNUSUALLY LOW FZG LEVEL OF 7-9 KFT AGL WILL COMBINE WITH ABUNDANT
(30-40 PERCENT) OF CAPE LOCATED ABOVE THE -20C LEVEL TO RESULT IN
STG TO SVR TSRA FROM NEAR THE SUSQ VALLEY AND PTS EAST...CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST GUSTS. SPC HAS THE
EASTERN THIRD OF PENN OUTLOOKED FOR A SLIGHT RISK OF SVR TSRA FOR
SUNDAY/SUN EVENING. WRN EDGE MAY HAVE TO BE MOVED SLIGHTLY WWD
CONSIDERING THE FAVORABLE...AFOREMENTIONED THERMODYNAMICS. THREAT
FOR SVR TSRA WILL LIKELY LAST INTO SUNDAY EVENING ACROSS SERN PENN
AS THE STEEPEST MID LEVEL LAPSE RATES SLIDE OVER THE NE MVG SFC
LOW/CFRONT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
PERIOD WILL START WITH LINGERING TROUGH OVER THE NORTHEAST U.S.
KEPT CHANCE FOR A SHOWER/TSTORM IN ON MONDAY AS UPPER LOW AND COLD
POOL REMAIN OVERHEAD BEFORE EXITING TO THE NE BY TUES. TEMPS
REMAIN ON THE COOL SIDE 1-2 STD DEV BELOW NORMAL.

TROUGH BROADENS BUT REMAINS ACROSS NORTHEAST STATES THROUGH MUCH OF
NEXT WEEK. TEMPS BEGIN TO MODIFY A BIT TUESDAY INTO WEDNESDAY AS
UPPER-LEVEL FLOW ATTEMPTS TO FLATTEN OUT SOMEWHAT. HOWEVER...THE
TROUGH RE-ESTABLISHES ITSELF WED INTO THURS...WITH INCR CLDS AND A
SLIGHT CHC FOR SHOWERS/TSTORMS.

FORECAST PERIOD ENDS WITH LOWER CONFIDENCE FOR FRI/SAT. GFS AND ECMWF
STILL SPLIT ON SOLUTIONS AND POTENTIAL FOR RAIN DEVELOPMENT IN
EASTERN PA DURING THIS TIME. SO BROUGHT IN LOW POPS FOR FRI/SAT.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
AFTER CLEARING OUT THE DENSE FOG AND LOW ST AT BFD THIS
MORNING...CLOUD BASES RAISED TOO 3-5K FT. VFR CONDITIONS
MAINTAINED THEMSELVES ALL DAY LONG THROUGHOUT CENTRAL PA. EXPECT
MVFR TO ISOLATED AREAS OF IFR CONDITIONS INTO THE MORNING
HOURS...ESPECIALLY AT BFD.

FNTL PCPN IS LKLY TO REACH NW PA /BFD/ BY MIDNIGHT SUN. THE CLD
FNT WILL MOVE THROUGH CENTRAL PENN ON SUNDAY...TRIGGERING SCT TO
NMRS SHRA/TSRA. INSTABILITY SHRA/TSRA LKLY MON GIVEN COOL POOL
ALOFT...BUT A RETURN TO GENERAL VFR STILL LOOKS IN STORE FOR EARLY
NEXT WEEK AS HIGH PRES BUILDS INTO THE REGION BY TUE. ANOTHER
DISTURBANCE MAY AFFECT THE REGION WED/THUR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ONDREJIK/LAMBERT
NEAR TERM...ONDREJIK/LAMBERT
SHORT TERM...ONDREJIK/LAMBERT
LONG TERM...RXR
AVIATION...ONDREJIK/STEINBUGL
Hazardous weather outlook, Aug 9, 6:00 AM EDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
600 AM EDT SAT AUG 9 2008

PAZ004-005-010-101000-
WARREN-MCKEAN-ELK-
600 AM EDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PUSH SOUTHEAST ACROSS LAKE ERIE AFTER MIDNIGHT
TONIGHT...THIS FRONT WILL BE PRECEDED BY STRONG TO SEVERE
THUNDERSTORMS. THE THUNDERSTORMS COULD SPREAD ACROSS THE
NORTHWEST MOUNTAINS OF PENNSYLVANIA THIS EVENING...ACCOMPANIED BY
FREQUENT LIGHTNING...LARGE HAIL...AND STRONG TO POSSIBLY DAMAGING
DOWNBURST WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH
THE DAY. A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN OF
OVER AN INCH...ALONG WITH HAIL UP TO DIME SIZE AND GUSTY WINDS UP
TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049-050-056-
063-064-101000-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND-
ADAMS-
600 AM EDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL PUSH EAST ACROSS THE REGION LATE SUNDAY MORNING
AND SUNDAY AFTERNOON. NUMEROUS SHOWERS WITH SCATTERED STRONG...TO
POSSIBLY SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND JUST IN
ADVANCE OF THIS FRONT. THE MOST INTENSE THUNDERSTORMS...THAT MAY
BE ACCOMPANIED BY FREQUENT LIGHTNING...LARGE HAIL...AND STRONG TO
POSSIBLY DAMAGING DOWNBURST WIND GUSTS...WILL OCCUR ACROSS THE
MIDDLE AND LOWER SUSQUEHANNA RIVER VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE DAY SUNDAY.

PAZ051>053-057>059-065-066-101000-
MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-YORK-
LANCASTER-
600 AM EDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY INTO SUNDAY
EVENING.

A COLD FRONT WILL PUSH EAST ACROSS THE REGION SUNDAY AFTERNOON.
NUMEROUS SHOWERS WITH SCATTERED STRONG...TO POSSIBLY SEVERE
THUNDERSTORMS WILL DEVELOP ALONG AND JUST IN ADVANCE OF THIS
FRONT. THE MOST INTENSE THUNDERSTORMS...THAT MAY BE ACCOMPANIED BY
FREQUENT LIGHTNING...LARGE HAIL...AND STRONG TO POSSIBLY DAMAGING
DOWNBURST WIND GUSTS...WILL OCCUR SUNDAY AFTERNOON INTO EARLY
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON INTO SUNDAY
EVENING.

LAMBERT

In the hours before

Special weather statement, Aug 9, 7:00 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT SAT AUG 9 2008

PAZ004-092330-
WARREN PA-
700 PM EDT SAT AUG 9 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN COUNTY...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF WARREN...MOVING EAST AT 23 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CHAPMAN STATE PARK AROUND 720 PM AND
SHEFFIELD AROUND 730 PM.

FORECASTER: KF

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.